# SDR ASAA2015040511249

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 4,081 hours, 1,354 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P11
- Part serial: UNL50149
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,091 hours, 1,359 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START NR 1 ENGINE FAILED TO START.  NO EGT RISE.  ACFT GROUNDED.  UNABLE TO CONFIRM FAULT.  REPLACED NR 1 ENGINE LT IGNITION EXCITER, M421, AS PRECAUTIONARY REF AMM TASK 74-11-01.  REPLACED NR 1 ENGINE LT MAIN IGNITER PLUG, REF AMM TASK 74-21-02. ACCOMPLISHED NR 1 ENGINE LT IGNITION SYSTEM AUDIBLE TEST REF AMM TASK 74-00-00 & NR 1 ENGINE RUN-UP, OPS CK NORMAL.  PLACED IGNITION SELECT SWITCH TO RT POSITION.
